teacup. [ 掲示板 ] [ 掲示板作成 ] [ 有料掲示板 ] [ ブログ ]


スレッド一覧

  1. 足のジュクジュク(0)
スレッド一覧(全1)  他のスレッドを探す  スレッド作成

*掲示板をお持ちでない方へ、まずは掲示板を作成しましょう。無料掲示板作成

新着順:111/5427 記事一覧表示 | 《前のページ | 次のページ》

5 weeks in

 投稿者:Georgia  投稿日:2021年 8月 1日(日)19時11分15秒
  通報 返信・引用
  Hi
I have stopped steriod use for 5 weeks now. I have all the symptoms, red skin (especially on arms, boobs and face), elephant skin and a bone deep itch.
I am in Australia and have been to numerous doctors but none support the journey. They all believe it is eczema and continue to prescribe stronger steriod creams.
My skin has been rotating from red and raw like a burn victim to a dry, hard layer on top each day. Today is my first day of Moisturiser Withdrawal.
I’m anxious as I will need to work while having a flaking face.

My question is, do you see or work with clients in Australia? I can’t find a speacilist who has history in TSW or believe it exists.
 
 
》記事一覧表示

新着順:111/5427 《前のページ | 次のページ》
/5427